MAUDE Adverse Event Report: KARL STORZ ENDOVISION LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT

KARL STORZ ENDOVISION LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Model Number 495ND
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that they were doing an emergency lap surgery.They were using adapter from the rigid scope to the fiber optic cable.Those adapters only have two threads on them and the fibert optic cable came undone and fell on the draping for the case and caught fire.They are asking to have these three items (scope, image1s, and cable) evaluated to make sure there are no heat, smoke, or other damaged through them.No negative impact in state of health reported.Product 2 concomitant device filed under internal complaint id (b)(4).Product 3 concomitant device filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference interal complaint id (b)(4).
 
Additional Manufacturer Narrative
The reported customer complaint text states that they were using adapter from the rigid scope to the fiber optic cable.Those adapters only have two threads on them and the fibert optic cable came undone and fell on the draping for the case and caught fire.Also, the light cable will not be returning as it is believed to be an issue with the two-threaded adapter.This failure mode was attributed to be the two-threaded adapter, not the light cable.No further investigation as this failure mode is not a design/manufacturing related defect of the light cable.This event is filed under internal complaint id (b)(4).Cross reference interal complaint id (b)(4) cross reference interal complaint id (b)(4).

Brand Name
LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Common Device Name
LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key24317458
Report Number1221826-2026-00277
Device Sequence Number5650266
Product Code FCW
UDI-Device Identifier04048551168899
UDI-Public04048551168899
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number495ND
Device Catalogue Number495ND
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
26046BRA HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM; TH121 IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Outcome Attributed to Adverse Event Other;
Patient SexUnknown